# SDR 2011FA0000010

- Difficulty date: December 22, 2010
- Submitted: January 5, 2011
- Operation: General aviation
- Aircraft: N7734T
- Make and model: Lear 60LEAR
- Aircraft serial: 139
- Aircraft time: 6,409 hours, 3,581 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 66003941
- Part serial: SWU735
- Condition: Delaminated
- Location: Zone 200
- Part time: 6,409 hours, 3,581 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD HAS EVIDENCE OF HEAT DAMAGE AND DELAMINATION. R & R WINDSHIELD WITH NEW.  PERFORMED SATISFACTORY PRESSURE PROOF TEST. NO LEAKS NOTED AT THIS TIME.
